Fenstad Jens E.. General recursion theory. An axiomatic approach. Perspectives in mathematical logic. Springer-Verlag, Berlin, Heidelberg, and New York, 1980, XI + 225 pp [Book Review]

Journal of Symbolic Logic 47 (3):696-698 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

original Cenzer, Douglas (1982) "Review: Jens E. Fenstad, General Recursion Theory. An Axiomatic Approach". Journal of Symbolic Logic 47(3):696-698

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 96,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-06-30

Downloads
8 (#1,556,556)

6 months
6 (#1,144,581)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references